The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (162 KB) | Metadata | Table of Contents | ZAA summary
Volume 23, Issue 4, 2004, pp. 809–818
DOI: 10.4171/ZAA/1224

Published online: 2004-12-31

Decay Bounds for Solutions of Second Order Parabolic Problems and their Derivatives III

L. E. Payne[1] and G. A. Philippin[2]

(1) Cornell University, Ithaca, United States
(2) Université Laval, Quebec, Canada

Further extending investigations carried out in previous papers, the authors deal in this paper with another non-linear initial-boundary value problem whose solution, without appropriate data restrictions, might blow up at some finite time. The purpose of this paper is to determine conditions on the geometry and data sufficient to insure that the solution remains bounded and with those conditions to derive exponential decay bounds for the solution and its gradient.

Keywords: Quasilinear parabolic problems, maximum principle

Payne L. E., Philippin G. A.: Decay Bounds for Solutions of Second Order Parabolic Problems and their Derivatives III. Z. Anal. Anwend. 23 (2004), 809-818. doi: 10.4171/ZAA/1224